MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911612270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Angina (1710)
Date of Event 11/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.The complaint device was not received for analysis.The investigation conclusion is anticipated procedural complication as the event is due to a known physiological effect of the procedure noted within the directions for use, and/or device labeling.(b)(4).
 
Event or Problem Description
(b)(4) clinical study.It was reported that patient experienced angina.In (b)(6) 2013, the patient presented due to unstable angina and myocardial infarction and patient was referred urgently for cardiac catheterization.Subsequently,coronary angiography and index were performed.Target lesion was a de novo lesion located in the proximal left anterior descending artery with 100% stenosis and was 8mm long with a reference vessel diameter of 2.75mm.The lesion was treated with pre-dilatation and placement of a 2.75mm x 2mm promus element¿ plus stent.Following post dilatation, residual stenosis was 0% and timi 3 flow noted.Three days post procedure, the patient was discharged on aspirin and prasugrel.In (b)(6) 2017, the patient presented to the emergency department with the symptoms of unstable angina and was hospitalized on the same day.Angio without revascularization was performed in response to the event.On the following day, the event was considered as resolved and the patient was discharged from the hospital.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7335025
Report Number2134265-2018-01731
Device Sequence Number18957773
Product Code NIQ
UDI-Device Identifier08714729807438
UDI-Public08714729807438
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2013
Device Model NumberH7493911612270
Device Catalogue Number39116-1227
Device Lot Number15600380
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2018
Initial Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age60 YR